# SDR CALA2017091003115

- Difficulty date: September 10, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 73,963 hours, 8,463 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT EXTERIOR EMERG EXIT LIGHTS, 2EA LOWER AFT LIGHTS INOP.  REPLACED BOTH LT LOWER OVERWING EMERG EXIT LIGHTS ASSEMBLIES, CORRECTED PROBLEM AND OPS CHECK GOOD. REF AMM33-51-03-004-034, AMM33-51-03-404-007.
